RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 751–757 (Mi mz786)  

This article is cited in 1 scientific paper (total in 1 paper)

An Asymptotic Series for the Weber–Schafheitlin Integral

R. N. Miroshin

Saint-Petersburg State University

Abstract: We obtain an asymptotic power series for the Weber–Schafheitlin integral whose coefficients are distributions.

DOI: https://doi.org/10.4213/mzm786

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 682–687

Bibliographic databases:

UDC: 517.5
Received: 26.01.1999
Revised: 03.03.2001

Citation: R. N. Miroshin, “An Asymptotic Series for the Weber–Schafheitlin Integral”, Mat. Zametki, 70:5 (2001), 751–757; Math. Notes, 70:5 (2001), 682–687

Citation in format AMSBIB
\Bibitem{Mir01}
\by R.~N.~Miroshin
\paper An Asymptotic Series for the Weber--Schafheitlin Integral
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 751--757
\mathnet{http://mi.mathnet.ru/mz786}
\crossref{https://doi.org/10.4213/mzm786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882348}
\zmath{https://zbmath.org/?q=an:1023.33016}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 682--687
\crossref{https://doi.org/10.1023/A:1012935112124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200010}


Linking options:
  • http://mi.mathnet.ru/eng/mz786
  • https://doi.org/10.4213/mzm786
  • http://mi.mathnet.ru/eng/mz/v70/i5/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kellendonk, J, “Weber-Schafheitlin-type integrals with exponent 1”, Integral Transforms and Special Functions, 20:2 (2009), 147  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:112
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020